# SDR DALA2023030701663

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 3,632 hours, 826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 PROXIMITY EMG ESCAPE PATH LIGHT INOP AT SEAT 28 C. CORRECTIVE ACTION: DEFERRED PER MEL 33-50-03B. (9913004)
